Open Access
Translator Disclaimer
2010 On Time-Space Dependent Conservation Laws of Nonlinear Evolution Differential Equations
Mahouton N. Hounkonnou , Pascal D. Sielenou
Commun. Math. Anal. 8(3): 102-119 (2010).

Abstract

In this paper, we propose an alternative direct algebraic method of constructing, for nonlinear evolution partial differential equations, conservation laws that depend not only on dependent variables and its derivatives but also explicitly on independent variables. As illustration, the fifth order Korteweg de Vries (fKdV) and modified $(n+1)$-dimensional Zakharov-Kuznetvov (ZK) equations are probed.

Citation

Download Citation

Mahouton N. Hounkonnou . Pascal D. Sielenou . "On Time-Space Dependent Conservation Laws of Nonlinear Evolution Differential Equations." Commun. Math. Anal. 8 (3) 102 - 119, 2010.

Information

Published: 2010
First available in Project Euclid: 20 July 2010

zbMATH: 1196.35183
MathSciNet: MR2738335

Subjects:
Primary: 35Q53 , 37K05
Secondary: 47J35 , 70G55 , 70G65

Keywords: fifth order Korteweg de Vries equation , homotopy operators , scaling symmetry group , Time-space dependent conservation laws , Zakharov-Kuznetvov equation

Rights: Copyright © 2010 Mathematical Research Publishers

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.8 • No. 3 • 2010
Back to Top